# SDR 0102543210

- Difficulty date: July 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 35,322 hours, 15,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

In M check, found corrosion in nutplate hole on FR 68 R/H, 1 inch from inboard flange and 1 inch above door threshold. Repaired per EA32-184166.
